# SDR CALA9800226

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN NR 2 LEADING EDGE SLAT RIB OUTBOARD OF ANTI-ICE DUCT.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 57-50-3.
